BibTeX record journals/amai/Al-SaediFGMS17

download as .bib file

@article{DBLP:journals/amai/Al-SaediFGMS17,
  author    = {Balasim Al{-}Saedi and
               Olivier Fourdrinoy and
               {\'{E}}ric Gr{\'{e}}goire and
               Bertrand Mazure and
               Lakhdar Sa{\"{\i}}s},
  title     = {About some UP-based polynomial fragments of {SAT}},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {79},
  number    = {1-3},
  pages     = {25--44},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-015-9452-z},
  doi       = {10.1007/s10472-015-9452-z},
  timestamp = {Sun, 28 May 2017 13:21:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/Al-SaediFGMS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics